Alert archive / Puerto Rico / Areal Flood Warnings in 2009

Areal Flood Warning 21, NWS JSJ

September 5, 2009

NWS JSJ issued this areal flood warning at Sep 5, 2009, 10:03 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2009, 10:03 AM CDT (15:03 UTC)
Expired
Sep 5, 2009, 5:00 PM CDT
In force
7 hr
Issued by
NWS JSJ
Area
Storm-based polygon

The radar

The San Juan radar (TJUA), 19 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA42 TJSJ 051503
FLWSJU

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
1103 AM AST SAT SEP 5 2009

PRC025-029-031-063-077-087-119-129-139-052300-
/O.NEW.TJSJ.FA.W.0021.090905T1503Z-090905T2300Z/
/00000.0..000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAGUAS PR-JUNCOS PR-GURABO PR-SAN LORENZO PR-TRUJILLO ALTO PR-
CANOVANAS PR-CAROLINA PR-LOIZA PR-RIO GRANDE PR-
1103 AM AST SAT SEP 5 2009

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLOOD WARNING FOR RIVERS AND STREAMS WITHIN THE FOLLOWING   
MUNICIPALITIES...INCLUDING THE RIO GRANDE DE LOIZA.

  IN PUERTO RICO
     CAGUAS
     JUNCOS
     GURABO
     SAN LORENZO
     TRUJILLO ALTO
     CANOVANAS
     CAROLINA
     LOIZA
     RIO GRANDE

* UNTIL 700 PM AST SATURDAY

* AT 1054 AM AST DOPPLER RADAR AND USGS SENSORS INDICATED CONTINUED  
HEAVY RAINFALL OVER MANY AREAS OF PUERTO RICO. SEVERAL RIVERS AND 
STREAMS ARE NEAR OR OVER FLOOD STAGE INCLUDING LOCATIONS ALONG THE 
RIO GRANDE DE LOIZA...FLOODING CAN BE EXPECTED INTO THE EVENING 
HOURS.

FOR THE RIO GRANDE DE LOIZA NEAR CAGUAS - CAGP4
     FLOOD STAGE - 16 FEET.
     AT 1050 AM AST...THE USGS SENSOR INDICATED THE RIVER IS         
     CURRENTLY AT 16.18 FEET AND FALLING...ANY ADDITIONAL RAINFALL   
     WILL RESULT IN MINOR TO MODERATE FLOODING.

FOR THE RIO GURABO NEAR GURABO - GURP4
     FLOOD STAGE - 18 FEET.
     AT 1050 AM AST THE USGS SENSOR INDICATED THE RIVER HAD RISEN    
     TO 21.98  FEET AND RISING....ANY ADDITIONAL RAINFALL WILL       
     RESULT IN MINOR TO MODERATE FLOODING.
     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 1837 6603 1845 6588 1819 6588 1812 6596
      1810 6598 1819 6608

$$

AAS

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
1 follow-up statement
000 
WGCA82 TJSJ 052200
FLSSJU

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
600 PM AST SAT SEP 5 2009

PRC025-029-031-063-077-087-119-129-139-052201-
/O.CAN.TJSJ.FA.W.0021.000000T0000Z-090905T2300Z/
CAGUAS PR-JUNCOS PR-GURABO PR-SAN LORENZO PR-TRUJILLO ALTO PR-
CANOVANAS PR-CAROLINA PR-LOIZA PR-RIO GRANDE PR-
600 PM AST SAT SEP 5 2009

...THE FLOOD WARNING HAS BEEN CANCELLED FOR RIO GRANDE...LOIZA...
CAROLINA...CANOVANAS...TRUJILLO ALTO...SAN LORENZO...GURABO...JUNCOS 
AND CAGUAS MUNICIPALITIES...

AT 550 PM AST...USGS SENSORS ALONG THE RIO GRANDE DE LOIZA REPORTED 
WATER LEVELS WELL BELOW FLOOD STAGES. THEREFORE...THE NATIONAL 
WEATHER SERVICE HAS CANCELED THE FLOOD WARNING ISSUED EARLIER FOR 
THE MUNICIPALITIES ABOVE MENTIONED.

RESIDENTS AND MOTORISTS ACROSS THESE AREAS SHOULD HOWEVER BE ALERT 
TO PONDING OF WATER ON ROADWAYS AND ALLOW TIME FOR STREAMS...CREEKS 
AND RIVERS TO RETURN TO NORMAL LEVELS.

LAT...LON 1837 6603 1845 6588 1819 6589 1812 6596
      1810 6598 1819 6608

$$

OB

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this areal flood warning went out at Sep 5, 7:36 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Sep 5, 7:36 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
836 AM AST SAT SEP 5 2009

.UPDATE...SEVERAL FLASH FLOOD WARNINGS AND OTHER FLOOD PRODUCTS IN
EFFECT. EXPECTING HEAVY RAIN TO CONTINUE UNTIL AT LEAST MID
AFTERNOON. WILL EXTEND THE FLASH FLOOD WATCH TO COVER THE ENTIRE
FORECAST AREA AND EXTEND THE TIMING. THE MOST AREAS OF HEAVIEST
RAINFALL AND MOST DESTRUCTIVE FLOODING SO FAR HAVE BEEN AROUND
THE CAGUAS AREA...BUT EXTREMELY HEAVY THUNDERSTORM COMPLEXES NEAR
PONCE AND FAJARDO ARE CLOSING IN ON THE ISLAND. MOVEMENT OF THE
LOWER LEVEL FEATURE OF EX TROPICAL CYCLONE ERIKA SHOULD START TO
LIFT NORTHWARD TONIGHT...BUT THE MODEL SOLUTIONS HAVE BEEN
PROBLEMATIC SO CONFIDENCE REMAINS LOW. HEAVY RAIN FOR THE NEXT 24
HOURS IS VERY LIKELY OVER MOST OF THE FORECAST AREA.

&&

.AVIATION...MOSTLY IFR CONDITIONS WITH HEAVY TSRA ONGOING AT ALL
SITES. SOME TEMPO LIFR IN +TSRA LIKELY AT TJSJ AND TJPS FOR UNTIL
15Z. NOT EXPECTING CONDITIONS TO IMPROVE TO ABOVE IFR UNTIL THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 509 AM AST SAT SEP 5 2009/

SYNOPSIS...
THE AXIS OF THE BROAD AREA OF LOW PRESSURE AREA ASSOCIATED WITH
THE REMNANTS OF ERIKA WAS NOW LOCATED BETWEEN WESTERN PUERTO RICO
AND THE DOMINICAN REPUBLIC EARLY THIS MORNING. THIS FEATURE IS
ACCOMPANIED BY LARGE AREAS OF CONVECTION LOCATED TO THE NORTH AND
EAST OF THE AXIS...WHICH WERE NOW AFFECTING PARTS OF THE EAST AND
SOUTH COASTAL SECTIONS OF PUERTO RICO...AS WELL AS THE VIRGIN
ISLANDS. THE ASSOCIATED SURFACE TROUGH WILL CONTINUE TO SLOWLY
MOVE WEST NORTHWEST ACROSS THE LOCAL REGION THROUGH THE LATE
EVENING HOURS AFFECTING THE LOCAL ISLANDS DURING THE DAY. IN THE
UPPER LEVELS HIGH PRESSURE IS SPREAD ACROSS THE CENTRAL AND SOUTHEAST
CARIBBEAN...WITH AN UPPER TROUGH SINKING SOUTHWARD BETWEEN PUERTO
RICO AND THE VIRGIN ISLANDS...THIS IS CREATING AN UPPER LEVEL DIFFLUENT
PATTERN ACROSS THE LOCAL REGION. AT 500 MILLIBARS...AREA OF LOW
PRESSURE NOW CENTERED ACROSS PUERTO RICO AND THE U.S. VIRGIN WILL
LINGER ACROSS THE REGION TODAY WHILE SLOWLY WEAKENING AND LIFTING
NORTHWEST OF THE AREA BY SUNDAY.

DISCUSSION...
FREQUENT BANDS OF SHOWERS AND THUNDERSTORMS ASSOCIATED WITH ERIKA
WILL CONTINUE TO DEVELOP OFFSHORE AND MOVE INLAND AND AFFECT THE
EAST AND SOUTH COASTAL AREAS OF PUERTO RICO...VIEQUES AND THE
VIRGIN ISLANDS...ESPECIALLY SAINT CROIX...DURING THE REST OF THE
MORNING HOURS. COPIOUS AMOUNTS OF MOISTURE ACCOMPANYING THE SURFACE
TROUGH AIDED BY VERY UNSTABLE MID TO UPPER LEVEL ATMOSPHERE WILL
CREATE VERY UNSTABLE AND ACTIVE WEATHER CONDITIONS ACROSS PUERTO
RICO AND PARTS OF THE VIRGIN ISLANDS DURING THE REST OF THE DAY.
THIS OVERALL SCENARIO WILL CONTINUE THROUGH AT LEAST THE MORNING
HOURS. SHOWER ACTIVITY SHOULD THEN TAPER OFF BEFORE REDEVELOPING
AND SPREADING NORTHWARDS ACROSS THE NORTH AND NORTHWEST SECTIONS
OF PUERTO RICO DURING THE AFTERNOON HOURS. EXPECT ACTIVITY ACROSS
THE VIRGIN ISLANDS TO DECREASE DURING THE AFTERNOON WITH A GRADUAL
IMPROVEMENT EXPECTED ACROSS ALL ISLANDS SUNDAY INTO MONDAY. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR THE EAST AND SOUTH COASTAL AREAS
OF PUERTO RICO...AS WELL AS VIEQUES AND THE ISLANDS OF SAINT CROIX.
DUE TO SATURATED SOILS AND LOOSE TERRAIN MUDSLIDES REMAIN POSSIBLE
AREAS OF STEEP TERRAIN.

AVIATION...
A LARGE AREA CLOUDINESS ACROSS THE NORTHEAST CARIBBEAN...WILL
CONTINUE TO GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE
LOCAL ISLANDS AND ALL LOCAL TAF SITES DURING THE NEXT 24 HOURS.
EXPECT AREAS OF SHRA AND TSRA TO DEVELOP EARLY IN THE MORNING
PRODUCING PERIODS OF MVFR OR EVEN IFR CONDITIONS ACROSS TIST...TISX
AND TJPS UNTIL AT LEAST BY 05/1600Z. THIS MOISTURE WILL PROPAGATE
SLOWLY NORTHWESTWARD PRODUCING INTERMITTENT PERIODS OF MVFR
CONDITIONS ACROSS THE REST OF THE LOCAL TAF SITES AFTER 04/1600Z.
PERIODS OF SHRA AND TSRA WILL CONTINUE TO DEVELOP THROUGH THE
AFTERNOON AND EVENING HOURS. TJSJ 05/000Z SOUNDING INDICATED A LIGHT
SOUTHEAST WIND FLOW FROM THE SURFACE TO AROUND 10K FEET...BECOMING
FROM THE NORTHEAST BUT STILL LIGHTEST FROM 10-25K FEET AND THEN FROM
THE WEST AND STRONGER ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  89  78  92  78 /  90  50  40  30
STT  87  81  89  80 / 100  50  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR EASTERN
     INTERIOR-NORTHEAST-PONCE AND VICINITY-SOUTHEAST-SOUTHWEST-
     VIEQUES.

VI...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR ST CROIX.

&&

93/64
Hazardous weather outlook, Sep 5, 8:39 AM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
939 AM AST SAT SEP 5 2009

AMZ710>745-PRZ001>013-061345-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
939 AM AST SAT SEP 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

LATEST SATELLITE IMAGES AND RADAR OBSERVATIONS THIS MORNING CONTINUE
TO DEPICT A LARGE AREA OF CLOUDINESS...ASSOCIATED WITH A BROAD AREA
OF LOW PRESSURE ACROSS THE NORTHEASTERN CARIBBEAN AND OVER THE LOCAL
CARIBBEAN WATERS...REMNANT OF TROPICAL DEPRESSION ERIKA. THIS
LARGE AREA OF MOISTURE...IS PRODUCING FLOODING RAINFALL OVER MUCH
OF PUERTO RICO AND ITS SURROUNDING ISLANDS. A FLASH FLOOD WATCH IS
IN EFFECT FOR THE ENTIRE AREA UNTIL 9 PM AST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY THROUGH FRIDAY
LINGERING MOISTURE ASSOCIATED WITH THE BROAD AREA OF LOW
PRESSURE...REMNANTS OF TROPICAL DEPRESSION ERIKA...WILL PERSIST
ACROSS THE REGION THROUGH THE REST OF THE WEEKEND PRODUCING
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. RAIN WILL CONTINUE
INTO SUNDAY AND POSSIBLE ON MONDAY...WITH LOCALIZED FLOODING
POSSIBLE ON EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLOODING TO LOCAL LAW
ENFORCEMENT AND TO THE NATIONAL WEATHER SERVICE.

AMZ715-725-VIZ001-002-061345-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
939 AM AST SAT SEP 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

LATEST SATELLITE IMAGES AND RADAR OBSERVATIONS THIS MORNING CONTINUE
TO DEPICT A LARGE AREA OF CLOUDINESS...ASSOCIATED WITH A BROAD AREA
OF LOW PRESSURE ACROSS THE NORTHEASTERN CARIBBEAN AND OVER THE LOCAL
CARIBBEAN WATERS...REMNANT OF TROPICAL DEPRESSION ERIKA. THIS
LARGE AREA OF MOISTURE...IS PRODUCING FLOODING RAINFALL OVER MUCH
OF PUERTO RICO AND ITS SURROUNDING ISLANDS...AND IS EXPECTED TO
AFFECT THE VIRGIN ISLANDS LATE THIS MORNING. A FLASH FLOOD WATCH IS IN
EFFECT FOR THE ENTIRE AREA UNTIL 9 PM AST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LINGERING MOISTURE ASSOCIATED WITH THE BROAD AREA OF LOW
PRESSURE...REMNANTS OF TROPICAL DEPRESSION ERIKA...WILL PERSIST
ACROSS THE REGION THROUGH THE REST OF THE WEEKEND PRODUCING
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. RAIN WILL CONTINUE
INTO SUNDAY AND POSSIBLE ON MONDAY...WITH LOCALIZED FLOODING
POSSIBLE ON EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLOODING TO LOCAL LAW
ENFORCEMENT AND TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Sep 5, 7:57 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
857 AM AST SAT SEP 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     FLASH FLOOD      CAROLINA                18.41N 65.98W
09/05/2009                   CAROLINA           PR   EMERGENCY MNGR

            HEAVY RAINFALL CAUSED MUDSLIDES IN SECTOR LOS CANOS...
            URBAN FLOODING OF ROADS 887...856...853. PARTS OF
            AVENIDAS ROBERTO CLEMENTE AND CEVERO QUINONES ARE ALSO
            FLOODED AND IMPASSABLE.

&&

RMITCHEL
Local storm report, Sep 5, 8:16 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
916 AM AST SAT SEP 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      GURABO                  18.26N 65.98W
09/05/2009                   GURABO             PR   EMERGENCY MNGR

            HEAVY RAINFALL CAUSED FLOODING OF THE GURABO RIVER WHICH
            WENT OUT OF ITS BANKS ITS SEVERAL AREAS....RIO LA
            PLATA...RIO CAGUITAS IN SAN LORENZO. URBAN FLOODING IN
            BARRIO LAS VEGAS IN CAYEY...PARTS OF HWY 1 IN THE BAIROA
            AREA ALSO FLOODED AND IMPASSABLE...AS WELL AS URB.LA PRA
            IN CAGUAS. MUDSLIDES ON ROAD 172 CAGUAS...HOUSE COLLAPSED
            ALONG ROAD 173 BARRIO BORINQUEN CAGUAS...POWER LINES DOWN
            IN BARRIO TOITAS CAYEY...SEVERAL SMALL STREAM/TRIBUTARIES
            OUT OF BANKS ROADS...156AND 189.

&&

RMITCHEL
Local storm report, Sep 5, 8:16 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
916 AM AST SAT SEP 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      GURABO                  18.26N 65.98W
09/05/2009                   GURABO             PR   EMERGENCY MNGR

            HEAVY RAINFALL CAUSED FLOODING OF THE GURABO RIVER WHICH
            WENT OUT OF ITS BANKS IN SEVERAL AREAS....RIO LA
            PLATA...RIO CAGUITAS IN SAN LORENZO. URBAN FLOODING IN
            BARRIO LAS VEGAS IN CAYEY...PARTS OF HWY 1 IN THE BAIROA
            AREA ALSO FLOODED AND IMPASSABLE...AS WELL AS URB.LA PRA
            IN CAGUAS. MUDSLIDES ON ROAD 172 CAGUAS...HOUSE COLLAPSED
            ALONG ROAD 173 BARRIO BORINQUEN CAGUAS...POWER LINES DOWN
            IN BARRIO TOITAS CAYEY...SEVERAL SMALL STREAM/TRIBUTARIES
            OUT OF BANKS ON ROADS...156 AND 189.

&&

RMITCHEL

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 7:12 PM CDTAreal Flood AdvisoryJSJ93 min
Sep 4, 8:50 PM CDTAreal Flood AdvisoryJSJ2 hr
Sep 4, 8:54 PM CDTAreal Flood AdvisoryJSJ4 hr
Sep 5, 2:18 AM CDTAreal Flood AdvisoryJSJ117 min
Sep 5, 2:32 AM CDTAreal Flood AdvisoryJSJ6 hr
Sep 5, 3:16 AM CDTFlash Flood WarningJSJ119 min
Sep 5, 3:24 AM CDTFlash Flood WarningJSJ111 min
Sep 5, 3:51 AM CDTAreal Flood AdvisoryJSJ4 hr
Sep 5, 4:06 AM CDTAreal Flood AdvisoryJSJ4 hr
Sep 5, 5:00 AM CDTFlash Flood WarningJSJ3 hr
Sep 5, 5:06 AM CDTFlash Flood WarningJSJ3 hr
Sep 5, 5:06 AM CDTFlash Flood WarningJSJ3 hr
Sep 5, 6:21 AM CDTSpecial Marine WarningJSJ84 min
Sep 5, 6:23 AM CDTAreal Flood AdvisoryJSJ99 min
Sep 5, 6:24 AM CDTSpecial Marine WarningJSJ36 min
Sep 5, 6:55 AM CDTSpecial Marine WarningJSJ2 hr
Sep 5, 6:59 AM CDTFlash Flood WarningJSJ3 hr
Sep 5, 7:10 AM CDTFlash Flood WarningJSJ5 hr
Sep 5, 7:59 AM CDTFlash Flood WarningJSJ3 hr
Sep 5, 8:22 AM CDTFlash Flood WarningJSJ3 hr
Sep 5, 8:53 AM CDTSpecial Marine WarningJSJ52 min
Sep 5, 9:39 AM CDTSpecial Marine WarningJSJ111 min
Sep 5, 9:45 AM CDTFlash Flood WarningJSJ3 hr
Sep 5, 6:10 PM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Areal Flood Warnings in Puerto Rico, 2009Every areal flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.